# SDR CALA2013092491382

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 39,918 hours, 16,344 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT INBD FLAP SLIDING PANEL CRACKED IAW FLAP TRUNNION INSPECTION MT 57-018.  REPLACED LT INBD FLAP SLIDING PANEL IAW MT 57-018.
